MathSciNet Relay Station
MathSciNet bibliographic data
MR1842720 35Q53 (35-04 35B10 76B15)
Xie, Fuding; Yan, Zhenya; Zhang, Hongqing Explicit and exact traveling wave solutions of Whitham-Broer-Kaup shallow water equations. Phys. Lett. A 285 (2001), no. 1-2, 76–80.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement